# SDR QXEA0003068

- Difficulty date: November 10, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 4,839 hours, 6,810 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- DENT/SCRATCH RIGHT HAND TAIL CONE STRUCTURE BETWEEN FRAME 6 AND 7 AND Z134.  REPAIRED IAW DHC-8 SRM 51-20-16, PAGE 1-5 AND SRM 53-00-18 PAGE 3.
